# SDR CALA2019112542056

- Difficulty date: November 22, 2019
- Submitted: November 25, 2019
- Operation: Air carrier
- Aircraft: N75851
- Make and model: Boeing 757324
- Aircraft serial: 32810
- Aircraft time: 56,247 hours, 18,420 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Spring
- Condition: No Test
- Location: R2 Girt Bar
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SUPPORT TASKEA 2560-02123 REV D OP 004 R-2 PASSENGER DOOR GIRT B AR FAILED LEAF SPRING INSPECTION REF ST ENG N/R 0077331 REMOVED AND REPLACED R2 DOOR GIRT BAR
